# SDR 2005UALA00407

- Difficulty date: May 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 50,441 hours, 27,255 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORROSION STA 947 LBL 15 TO 44.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION, FABRICATED REPAIR ANGLE AND INSTALLED.
